Ronald Johnston, MD
a user ...
a user ...
Undergraduate & Medical SchoolUndergraduate: US Air Force Academy
Medical: MD, University of South Florida
Post-Medical School TrainingInternship: General Surgery, Keesler Medical Center
Residency: Dermatology, University of South Florida
Treatments offered at Advanced Dermatology & Skin Care Centre
Most popular answers from Ronald Johnston, MD
Brows really heavy after Botox along the eyebrow lines (upper/glabella) - only been 2 days!! Giving me a headache and nauseated!
Sometimes patients do have a mild headache after Botox, but usually it goes away within a day, not common for it to last for days so…. hopefully t... READ MORE
A 50 yr old relative female has a red spot-little bumped for like 6 years now and it's remains unchanged. Should I be worry?
Without seeing the spot, it is difficult to say, but recommend get it checked. It sounds like it may just be a small cherry hemangioma, especially if... READ MORE
There is a number of treatments to help out and increase the volume back into your cheeks. A good first option is Sculptra which is an injectable as... READ MORE
Yes, African-Americans do get lip injections with fillers such as Juvederm and Restalyne. The common ratio of the face, including the lips, is called... READ MORE
The common fillers are injected into the deeper part of the skin called the dermis. Depending on the filler and type, it may be injected superficial... READ MORE
I'm 21 years old, suffering with ringworm since 9 months. I'm very irritated. Any suggestions? (photos)
From what you are describing and the photo, it may not be ringworm. It may also be an condition called granuloma annulare or another condition related... READ MORE
If you have a history of cold sores, various factors can cause them to recur; such as injections for fillers around the mouth, lasers, sunlight,... READ MORE
It is not uncommon to get swelling and puffiness after fillers, such as Voluma. If almost a week after the injection the swelling should be resolving,... READ MORE
Botox and steroids work differently in the body and do not interfere with each other or cause a bad reaction. Discuss with your provider, but a week... READ MORE
There are a number of options to help improve the hands. First, find a provider that is comfortable and experienced injecting the hands, and then find... READ MORE
There is no recent activity.